Email
Password
Remember meForgot password?
Log in with Facebook Log in with Twitter
Connect your Digital Journal account with Facebook or Twitter to use this feature.
Connect
Log In Sign Up
Blog In Health

Hospira Injectable Drug Products

blog:17509:1::0
By Tim Sandle
Posted Jul 16, 2012 in Health
The company Hospira and US Food and Drug Administration (FDA) have notified healthcare professional of a nationwide recall of certain injectable drug products, due to visible particles embedded in the glass located at the neck of the vial.
Hospira, Inc. is a provider of injectable drugs and infusion technologies.
The concern is that there may be potential for product to come into contact with the embedded particles and the particles may become dislodged into the solution. In the event in which particulate matter could be injected into a patient, there may be the potential for patient injury where medical intervention may be required. Signs and symptoms might include bleeding, bruising, inflammation, itching, rash, chest pain and respiratory symptoms.
The drug products affected are: carboplatin, cytarabine, paclitaxel, and methotrexate.
For more details see FDA Medwatch

blog:17509:1::0
Latest News
Top News
Engage

Corporate

Help & Support

News Links

copyright © 2014 digitaljournal.com   |   powered by dell servers